Artículos de revistas
Power series generalized nonlinear models
Fecha
2009Registro en:
COMPUTATIONAL STATISTICS & DATA ANALYSIS, v.53, n.4, p.1155-1166, 2009
0167-9473
10.1016/j.csda.2008.10.024
Autor
CORDEIRO, Gauss M.
ANDRADE, Marinho G.
CASTRO, Mario de
Institución
Resumen
We introduce in this paper a new class of discrete generalized nonlinear models to extend the binomial, Poisson and negative binomial models to cope with count data. This class of models includes some important models such as log-nonlinear models, logit, probit and negative binomial nonlinear models, generalized Poisson and generalized negative binomial regression models, among other models, which enables the fitting of a wide range of models to count data. We derive an iterative process for fitting these models by maximum likelihood and discuss inference on the parameters. The usefulness of the new class of models is illustrated with an application to a real data set. (C) 2008 Elsevier B.V. All rights reserved.